advertisement
Question
Posted by: annon | 2009-07-20

Scar treatment while on Roaccutane

Hi Doc.

What scar treatment can I use for acne scars while I am on Roaccutane 30 mg?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
The best would be to ask your dermatologist to refer you for laser treatment after your Roaccutane course is completed. Do not do anything to your skin while on the Roaccutane, it is too sensitive while on the medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: bouncy | 2009-07-31

i was on roaccutane (100 mg) and my scarring was quite significant before i started on my course. however, the roaccutane lifted many of my scars and those that have remained are very slight. i' m prone to scarring, but now also find that new blemishes disappear a lot quicker than before.

Reply to bouncy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement